Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
71 Posts
Discussion Starter · #1 ·
Hello everyone

Not sure if this is the best place to post this?

Anyway, I am due to start treatment on Sunday 4th May - My drugs arrived yesterday and I am very excited if a little nervous!! We have our day 19 appointment on Friday.  I left my job on Friday to prepare myself for this (as they were not supportive about time off etc) and now looking for part time work.  I had all these plans - tidy house, put everything in order etc but it has not been like that at all.  I feel generally rubbish in myself - I feel so tired, no energy - almost like a cold but without the cold if that makes sense...I also then started to have a dull pain in my side which gets worse as the day goes on....and has woken me up the last two nights - I went to the doctor and he has taken a pee sample to see if it is a kidney infection - He said it is probably not as everything else seems fine (the wee department - no smells no cloudiness no pain etc) - I find out on Friday.  My concern is that if it is a kidney infection will antibiotics interfere with treatment - clinic said no and doctor said no but I guess I will find out more on Friday when I see consultant.  In a way I hope it isn't an infection but in a way I hope it is as I will no what the pain is!! - God, sorry I didn't intend this to be so long  :)  If you are still with me, my question is has anybody had something similar - i.e. been on antibotics during treatment - and also anyone else here suffered with kidney infection but no other symptoms apart from being tired etc?  I think it is probbably a virus as all I want to do is sleep!!  anyway, I appreciate that only my doctors can help but any advice / similar experiences would be greatly appreciated!!   

Thanks as always, Clairexxx :)
 

·
Premium Member
Joined
·
2,762 Posts
Hi hun
UTIs and water infections can make you feel like poop, they are horrible. They can make you feel like you have the flu coming on and feel run down and tired, so it is possible it could be this.
Kindey infections (I believe) result from water infections that can sometimes flow back upto the kidneys, and can cause back ache etc...so it's best to get it ruled out as you have ;)
Am not medically qualified, but I've suffered with them (mainly when pg with my ds) and I felt like crap, so know how you must be feeling ^hugme^
I can't comment on if any anti-bs will interfere with your forthcoming tx, but I wouldn't think they would, and as your GP and clinic have said no, then I'd try not worry :-*
Am sure someone will be along soon who can probably help you more.
Hope you feel better soon, keep us posted.
Take care
Gayn
Xx
 
1 - 2 of 2 Posts
Top